# SDR AALA201507239003

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 1,762 hours, 730 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4932
- Condition: Low Pressure
- Location: R3 Door
- Part time: 1,762 hours, 730 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 670 EN-ROUTE, CIDS PANEL SHOWS DOOR MSG FOR DOOR 3R, CHECK DOOR PRESS, ON LANDING.  SERVICED 3R DOOR ASSIST BOTTLE IAW AMM 52-10-00.  NO CIDS FAULTS.  OK FOR SERVICE.
